Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Stomach cramps, vomiting, nausea. What is wrong?

hi.. My son is 8yrs old.He suffers from stomach ache more or less cramps like every month.He also complains of vomit feeling every now and then.Regular visits to the doctor have been made who suggests not to give antibiotics .his bowels are pretty ok.However i would like to admit that he eats packaged chips every now and then.Should that be a cause to his stomach disorders.Please help!!!!!
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Yes frequent intake of packaged food may be the cause of his pain abdomen because of mixing preservatives.
Try to avoid the package food and give him balanced and nutritious food containing vegetables and fruits.
But once do evaluation with complete urine examination, stool routine investigations, and ultrasound abdomen to rule out any significant abdominal pathology.
Hope I have answered your query.
Answered: Mon, 4 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor